# SDR SWAA2016101708829

- Difficulty date: October 10, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 68,166 hours, 54,564 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Actuator
- Part number: 65C3805823
- Part serial: 3321CN
- Condition: Leaking
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE NR 3 SLAT ACTUATOR LEAKED.        R & R THE ACTUATOR IAW AMM.
